# SDR SWAA2020040635640

- Difficulty date: March 17, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; L.B.L. 14; W.L. 207.45 / ACCOMPLISHED FLIGHT DECK FLOOR REPAIR IAW EA 1-A53-33179
